WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION, DISTAL DIA 12MM, COMMON ILIA; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
G60344 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported per complaint email: "good afternoon.I am once again reporting more fabric leaks from (redacted) endografts.These were picked up on follow up scan today with the surgeon.The case was originally performed on (redacted).The endoleak is reported to have persisted from the limbs and (redacted) devices." further information provided stated: the physician attributed the cause to a fabric leak in the device.No pre-existing anatomical conditions (such as vessel calcification or tortuosity) were identified, and no difficulties were encountered during the original deployment.To treat the endoleak, a 16mm graft was used to reline the affected area, and additional grafts were also implanted as adjunctive measures.No high blood pressure or graft obstruction was observed during the endoleak event.The implanted devices were not available for return.The patient continued to be monitored following the intervention, with no further adverse outcome noted at the time of reporting.